# SDR MASA2010070900743

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 34,170 hours, 36,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FOR 4A BROKEN EXIT LIGHT.  RE-SECURED LENS.
